Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Uniqueness and differential characterization of approximations from manifolds of functions


Author: Daniel Wulbert
Journal: Bull. Amer. Math. Soc. 77 (1971), 88-91
MSC (1970): Primary 4160, 4690; Secondary 4625, 4130, 4140, 4645
DOI: https://doi.org/10.1090/S0002-9904-1971-12613-7
MathSciNet review: 0273268
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Blatter, P. D. Morris and D. E. Wulbert, Continuity of the set-valued metric projection, Math. Ann. 178 (1968), 12-24. MR 37 #4563. MR 228984
  • 2. R. Bonic, Points of minimum norm on smooth surfaces in Banach spaces, Proc. Amer. Math. Soc. 18 (1967), 1004-1005. MR 37 #757. MR 225162
  • 3. P. C. Curtis, Jr., n-parameter families and best approximation, Pacific J. Math. 9 (1959), 1013-1027. MR 21 #7385. MR 108670
  • 4. T. M. Flett, Points of minimum or maximum norm on smooth surfaces in Banach spaces, J. London Math. Soc. 44 (1969), 583-586. MR39 #1969. MR 240622
  • 5. G. Meinardus, Approximation of functions: Theory and numerical methods, Springer, Berlin, 1964; English transl., Springer Tracts in Natural Philosophy, vol. 13, Springer-Verlag, New York, 1967. MR 31 #547; MR 36 #571. MR 217482
  • 6. T. S. Motzkin, Approximation by curves of a unisolvent family, Bull. Amer. Math. Soc. 55 (1949), 789-793. MR 11, 101. MR 31111
  • 7. D. J. Newman and H. S. Shapiro, Some theorems on Čebyšev approximation, Duke Math. J. 30 (1963), 673-681. MR 27 #6070. MR 156138
  • 8. J. R. Rice, Non-linear approximation, Proc. Sympos. Approximation of Functions (General Motors Res. Lab., 1964), Elsevier, Amsterdam, 1965, pp. 111-133. MR 33 #6229. MR 198070
  • 9. D. E. Wulbert, Uniqueness and differential characterization of approximations from manifolds of functions, Amer. J. Math. (to appear). MR 294968

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4160, 4690, 4625, 4130, 4140, 4645

Retrieve articles in all journals with MSC (1970): 4160, 4690, 4625, 4130, 4140, 4645


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12613-7

American Mathematical Society